Frobenius manifolds, projective special geometry and Hitchin systems


Hertling, Claus ; Hoevenaars, Luuk ; Posthuma, Hessel



DOI: https://doi.org/10.1515/crelle.2010.091
URL: https://www.degruyter.com/view/j/crll.2010.2010.is...
Additional URL: https://www.researchgate.net/publication/45852481_...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 649
Page range: 117-165
Place of publication: Berlin ; New York
Publishing house: de Gruyter
ISSN: 0075-4102 , 1435-5345
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hertling, Claus ; Hoevenaars, Luuk ; Posthuma, Hessel (2010) Frobenius manifolds, projective special geometry and Hitchin systems. Journal für die reine und angewandte Mathematik Berlin ; New York 649 117-165 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item